# SDR YENA201712080990

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 57,465 hours, 20,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 132, LAX-MCO. VERY STRONG SMELL OF DIRTY SOCKS W/ CHEMICAL SMELL AT 6500 ALT, THRUST IDLE; COMPLIED WITH INFORMATION NOTICE 2017-T015B SECTION C TABLE 1. AIRCRAFT IS OK FOR SERVICE.
